# SDR SIMA20140701016

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY FAIRING RT FWD ATTACH L ANGLE IS CRACKED UNDER SPAR 3.  REMOVED CRACKED AFT BELLY FAIRING RT FWD ATTACH L ANGLE & INSTALLED SERVICEABLE L ANGLE IAW SRM 51-40-02.
